I took venlafaxine for five years, and it was perfect for anxiety and depression. About eight months ago, I started to experience frequent hot flushes. Trial an error showed it was the venlafaxine, so I stopped it. But it was a great shame, as it was the best I had. Does anyone know if this is a common side effect of venlafaxine, as I thought it prevented hot flushes? Keep seeing lots of posts saying it cured hot flushes
No one really knows how each person is going to react to their meds. Everyone's chemistry is different. May be a lower dose would help the hot flushes and still work for you. You could see what other meds are in the same class of SNRI's that may work as well as Venlafaxine. Talk to your doctor about your options.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2015 • 1 answer
Posted 14 Feb 2016 • 2 answers
Posted 8 Apr 2016 • 4 answers
Posted 29 Aug 2016 • 4 answers
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 9 Jun 2017 • 2 answers